# SDR DALA2019073004494

- Difficulty date: July 29, 2019
- Submitted: July 30, 2019
- Operation: Air carrier
- Aircraft: N3757D
- Make and model: Boeing 737832
- Aircraft serial: 30813
- Aircraft time: 59,605 hours, 21,688 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1194886) DURING INSPECTION FOUND GOUGE STRUCTURE BELLY FAIRING ANGLE AT LEVEL OF BS 540 AIR CONDITIONING BAY RIGHT SIDE AT LOWER FUSELAGE. REPAIRED STRUCTURE BELLY FAIRING LOWER SUPPORT BEAM LOWER CHORD AS PER SRM 57-10-13 REPAIR AND ACCOMPLISHED ERA 476727-14 MA REV "C".
